Some algebraic theorems on vector-valued forms and their geometric applications
Colloquium Mathematicum, Tome 26 (1972) no. 1, pp. 59-92
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_26_1_59_92,
author = {Old\v{r}ich Kowalski},
title = {Some algebraic theorems on vector-valued forms and their geometric applications},
journal = {Colloquium Mathematicum},
pages = {59--92},
year = {1972},
volume = {26},
number = {1},
doi = {10.4064/cm-26-1-59-92},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-26-1-59-92/}
}
TY - JOUR AU - Oldřich Kowalski TI - Some algebraic theorems on vector-valued forms and their geometric applications JO - Colloquium Mathematicum PY - 1972 SP - 59 EP - 92 VL - 26 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-26-1-59-92/ DO - 10.4064/cm-26-1-59-92 LA - en ID - 10_4064_cm_26_1_59_92 ER -
Oldřich Kowalski. Some algebraic theorems on vector-valued forms and their geometric applications. Colloquium Mathematicum, Tome 26 (1972) no. 1, pp. 59-92. doi: 10.4064/cm-26-1-59-92
Cité par Sources :